MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Model Number 789789789
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 12/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information the patient was catheterized.No clinical consequences.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and found none on the lot 9240224.The probable root cause of this issue was a problem with balloon¿s raw material.Checking the quality databases revealed this type of defect is known and closely /specifically monitored.A similar case study was performed based on same item number and same defect [balloon burst] over last four years, 57 similar cases were found.A risk management framework evaluation was performed and concluded that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.Correction: b5: event description.
 
Event or Problem Description
According to the available information the balloon burst on two occasions.There were no clinical consequences but pain and discomfort for the patient.

Brand Name
X-FLOW PROSTATECTOMY CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18651248
Report Number9610711-2024-00029
Device Sequence Number7112015
Product Code EZL
UDI-Device Identifier03600040144312
UDI-Public3600040144312
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number789789789
Device Catalogue NumberAB6320
Device Lot Number9240224_AB63201002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown